Editor-in-Chief:
Tao Tang, Shenzhen, China
 
ISSN
Print: 1004-8979
Electronic: 2079-7338
Issues: 4/year
CN:32-1348/O1
 

Numerical Mathematics: Theory, Methods and Applications (NM-TMA) publishes high-quality original research papers on the construction, analysis and application of numerical methods for solving scientific and engineering problems. Important research and expository papers devoted to the numerical solution of mathematical equations arising in all areas of science and technology are expected. The journal originates from the journal Numerical Mathematics: A Journal of Chinese Universities (English Edition).


NM-TMA is a refereed international journal sponsored by Nanjing University and the Ministry of Education of China. As an international journal, NM-TMA is published in a timely fashion in printed and electronic forms.

 


Since 2015, NMTMA has been published jointly with Cambridge University Press. The papers accepted after December 2014 now appear in CUP's NMTMA website.

 

NMTMA's 2014 SCI impact factor is 0.710. It is ranked 108/310 in mathematics and 158/255 in applied mathematics.

 

NMTMA's 2013 SCI impact factor is 0.767. It is ranked 78/299 in mathematics and 121/250 in applied mathematics.

 

NMTMA's 2012 SCI impact factor is 0.772. It is ranked 77/296 in mathematics and 116/247 in applied mathematics.

 

NMTMA's 2011 SCI impact factor is 0.692. It is ranked 96/288 in mathematics and 129/245 in applied mathematics.


Special Issue on European Multigrid conference EMG 2010 (NMTMA, Volume 5, Number 1, 2012) is now online.


Special Issue for Spectral and High Order Methods (NMTMA, Volume 4, Number 2, 2011) is now online.


Special Issue for Centroidal Voronoi Tessellations (NMTMA, Volume 3, Number 2, 2010) is now online.


NMTMA's 2010 SCI impact factor is 0.735. It is ranked 88/279 in mathematics and 128/236 in applied mathematics.


NMTMA's 2009 SCI impact factor is 0.696. It is ranked 102/251 in mathematics and 128/201 in applied mathematics.


NMTMA has been accepted for the Science Citation Index-Expanded (SCIE). NMTMA's paper starting from volume 1(1) 2008 will be included in SCIE.


 


Alfio Borzi and Sergio Gonzalez Andrade

Multigrid Solution of a Lavrentiev-Regularized State-Constrained Parabolic Control Problem.

Numer. Math. Theor. Meth. Appl. 5 (2012), pp. 1-18.


Eveline Rosseel, Nico Scheerlinck and Stefan Vandewalle

Newton-Multigrid for Biological Reaction-Diffusion Problems with Random Coefficients.

Numer. Math. Theor. Meth. Appl. 5 (2012), pp. 62-84.


C. Carstensen, M. Eigel, C. Lbhard and R. H. W. Hoppe

A Review of Unified A Posteriori Finite Element Error Control

Numer. Math. Theor. Meth. Appl. 5 (2012), pp. 509-558.


John P. Boyd

Chebyshev Spectral Methods and the Lane-Emden Problem.

Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 142-157.


Huai Zhang, Lili Ju, Max Gunzburger, Todd Ringler and Stephen Price

Coupled Models and Parallel Simulations for Three-Dimensional Full-Stokes Ice Sheet Modeling.

Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 396-418.


Hans-Gorg Roos and Christian Reibiger

Numerical Analysis of a System of Singularly Perturbed Convection-Diffusion Equations Related to Optimal Control.

Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 562-575.


Len Bos, Stefano De Marchi, Alvise Sommariva and Macro Vianello

Weakly Admissible Meshes and Discrete Extremal Sets.

Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 1-12.


A. Segal, M. ur Rehman and C. Vuik

Preconditioners for Incompressible Navier-Stokes Solvers.

Numer. Math. Theor. Meth. Appl. 3 (2010), pp. 245-275.


Matthias Ehrhardt

Absorbing Boundary Conditions for Hyperbolic Systems.

Numer. Math. Theor. Meth. Appl. 3 (2010), pp. 295-337.




Len Bos, Stefano De Marchi, Alvise Sommariva and Marco Vianello

Weakly Admissible Meshes and Discrete Extremal Sets.

Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 1-12.


Qiang Du, Max Gunzburger and Lili Ju

Advances in Studies and Applications of Centroidal Voronoi Tessellations.

Numer. Math. Theor. Meth. Appl. 3 (2010), pp. 119-142.


A. Segal, M. ur Rehman and C. Vuik

Preconditioners for Incompressible Navier-Stokes Solvers.

Numer. Math. Theor. Meth. Appl. 3 (2010), pp. 245-275.


Huajie Chen and Aihui Zhou

Orbital-Free Density Functional Theory for Molecular Structure Calculations.

Numer. Math. Theor. Meth. Appl. 1 (2008), pp. 1-28.



Shishkin Grigory I.
A Finite Difference Scheme on a Priori Adapted Meshes for a Singularly Perturbed Parabolic Convection-Diffusion Equation


 

Chen Huajie; Zhou Aihui
Orbital-Free Density Functional Theory for Molecular Structure Calculations


 

Houhou Nawal; Thiran Jean-Philippe; Bresson Xavier
Fast Texture Segmentation Based on Semi-Local Region Descriptor and Active Contour


 

Geiser Juergen
Fourth-Order Splitting Methods for Time-Dependant Differential Equations


 

Wang Yingxi; Du Kui; Sun Weiwei
A Second-Order Method for the Electromagnetic Scattering from a Large Cavity


 

 

View this journal online
[Login required to view full articles]
NM-TMA is abstracted/Indexed in:
Mathematical Reviews, Zentrablatt MATH, SCIE
Total visitors: 79851
Visitors of today: 18

Comments: info@global-sci.org